# SDR SWAA2013082019373

- Difficulty date: August 12, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN-SPAR RIB CRACKED AT STATION 92.7 IS CRACKED 20 INCHES AFT OF FRONT SPAR AT VERTICAL LEG.  REPAIRED RIB IAW SRM.
